Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 431, NWS Atlanta, GA

August 7, 20235 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 7, 2023, 3:32 PM EDT for 5 counties in Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2023, 3:32 PM EDT (19:32 UTC)
Expired
Aug 7, 2023, 4:15 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Fannin County, GA, Lumpkin County, GA, Towns County, GA, Union County, GA, White County, GA

The radar

The Greer radar (KGSP), 141 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 3:54 PM EDTTSTM WND DMG1 Nw Robertstown, GAA tree fell onto power lines on Myra Branch Rd at McConnell Rd and caught fire.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 11:40 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1864 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1864 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted.

496 
WUUS52 KFFC 071932
SVRFFC
GAC111-187-281-291-311-072015-
/O.NEW.KFFC.SV.W.0431.230807T1932Z-230807T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
332 PM EDT Mon Aug 7 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Towns County in northeastern Georgia...
  Northeastern Lumpkin County in north central Georgia...
  Northern White County in northeastern Georgia...
  Central Union County in north central Georgia...
  Southeastern Fannin County in north central Georgia...

* Until 415 PM EDT.

* At 332 PM EDT, severe thunderstorms were located along a line
  extending from near Hiawassee to Owltown to near Dial, moving east
  at 50 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Hiawassee, Young Harris, Helen, Suches, Unicoi State Park, Margret,
  Whitley Gap Shelter, Robertstown, Blue Mountain Shelter, Brasstown
  Bald, Titus, Mountain Scene, Woods Hole Shelter, Low Gap Shelter,
  Owltown, Vogel State Park, Track Rock, Tate City, Anna Ruby Falls,
  and Hawk Mountain Shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
      3488 8366 3483 8366 3482 8365 3480 8368
      3476 8363 3472 8363 3467 8402 3466 8417
      3467 8422 3474 8423 3484 8395 3499 8378
      3499 8355
TIME...MOT...LOC 1932Z 268DEG 42KT 3499 8375 3483 8392 3473 8420 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$
2 follow-up statements
988 
WWUS52 KFFC 071956
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
356 PM EDT Mon Aug 7 2023

GAC111-281-291-072006-
/O.CAN.KFFC.SV.W.0431.000000T0000Z-230807T2015Z/
Towns GA-Union GA-Fannin GA-
356 PM EDT Mon Aug 7 2023

...THE SEVERE THUNDERSTORM WARNING FOR TOWNS...CENTRAL UNION AND
SOUTHEASTERN FANNIN COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northeastern Georgia.

LAT...LON 3476 8363 3472 8364 3467 8401 3468 8399
      3471 8399 3474 8392 3472 8389 3472 8384
      3474 8382 3477 8383 3479 8378 3480 8373
      3479 8370 3480 8368
TIME...MOT...LOC 1956Z 264DEG 56KT 3477 8379 3464 8396 

$$

GAC187-311-072015-
/O.CON.KFFC.SV.W.0431.000000T0000Z-230807T2015Z/
Lumpkin GA-White GA-
356 PM EDT Mon Aug 7 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHEASTERN LUMPKIN AND NORTHERN WHITE COUNTIES...

At 356 PM EDT, severe thunderstorms were located along a line
extending from near Low Gap Shelter to Porter Springs, moving east at
65 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Helen, Unicoi State Park, Anna Ruby Falls, Whitley Gap Shelter, and
Robertstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3476 8363 3472 8364 3467 8401 3468 8399
      3471 8399 3474 8392 3472 8389 3472 8384
      3474 8382 3477 8383 3479 8378 3480 8373
      3479 8370 3480 8368
TIME...MOT...LOC 1956Z 264DEG 56KT 3477 8379 3464 8396 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
153 
WWUS52 KFFC 072010
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
410 PM EDT Mon Aug 7 2023

GAC187-311-072020-
/O.EXP.KFFC.SV.W.0431.000000T0000Z-230807T2015Z/
Lumpkin GA-White GA-
410 PM EDT Mon Aug 7 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LUMPKIN AND
NORTHERN WHITE COUNTIES WILL EXPIRE AT 415 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northeastern Georgia.

LAT...LON 3476 8363 3472 8364 3467 8401 3468 8399
      3471 8399 3474 8392 3472 8389 3472 8384
      3474 8382 3477 8383 3479 8378 3480 8373
      3479 8370 3480 8368
TIME...MOT...LOC 2010Z 268DEG 42KT 3478 8360 3465 8377 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:14 PM EDT, 18 minutes earlier.

Area forecast discussion, Aug 7, 3:14 PM EDT, 18 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
314 PM EDT Mon Aug 7 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Tuesday)
Issued at 238 PM EDT Mon Aug 7 2023

Key Messages:

- A widespread wind damage threat is evolving this afternoon and
  could continue through late evening across the forecast area.
  SPC has included an Enhanced risk (level 3 out of 5) for much of
  the area. Tornadoes will be possible, mainly across Northern GA,
  however, the wind threat should be considered the dominate
  impact.

- An Excessive Heat warning has been issued for portions of Middle
  GA. Heat index values are in excess of 110 for several counties.
  A heat advisory is in effect for much of the remainder of
  Central GA through 8 pm.

- Thunderstorms are again in the forecast for Tuesday with a
  Slight Risk in effect for much of Middle GA. Damaging winds will
  be the main concern.

Today and tonight:
A lot happening this afternoon and in the short term. Lets start
with heat.  Mid 90 temps and upper 70 dewpoints across West
central GA have led to heat index values exceeding 110 in several
locations so a Excessive Heat warning was introduced through early
evening for a portion of the Heat Advisory area.

Severe threat... 18z FFC sounding is juicy to say the least.
Observed 5390 J/KG CAPE, nearly 1500 DCape and sufficient shear in
place to support organized severe storms. Similarly to what we
experienced a few weeks ago across North GA not out of the
question given that amount of instability and slightly more jet
dynamics in play this time around. Expect the clusters of storms
across northern GA and Northern AL to congeal into more of a line
that shifts through the region later this afternoon. Damaging
winds with that line and within that line would be expected to be
widespread given the status of the environment its moving into.
Analyzed helicity values on the margin for some tornadoes so a few
cannot be ruled out, however, the main focus should be on the
damaging wind threat through this evening. Expect that line to
continue south through the CWA. There is some uncertainty with the
intensity of the line as it reaches the area south of
Macon/Columbus but certainly unstable enough to support severe
storms.

Tuesday:
Another wave is still progged to slide east out of OK/AR and
potentially develop into an MCS which may clip the southern
sections of the CWA late Tue afternoon/early evening. There are
some discrepancies on the northward extent of the convection with
the WRF FV3 the furthest north into the I20 corridor and the NAM
Nest and WRF ARW further south across southwestern and south
central GA. SPC does highlight a slight risk across that southern
tier of counties more inline with the NAM nest and ARW.

Stellman

&&

.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 238 PM EDT Mon Aug 7 2023

The long term forecast remains on track. Model guidance continues to
prog a potent disturbance kicking out of the Plains that could bring
yet another round of impactful weather on Thursday afternoon. Bulk
shear ranging from 35 to 60+KT across north Georgia coinciding with
2000-3000+ J/kg of SBCAPE will merit a watchful eye in the coming
days for the threat of severe weather. See the previous
discussion below for more details regarding the extended forecast.

KAL

&&

.AVIATION...
(18Z TAFS)
Issued at 224 PM EDT Mon Aug 7 2023

Main concerns will be thunderstorms and timing. Now that a solid
line of storms appears to be taking shape we can put a little more
confidence on timing for the sites later this afternoon/evening.
CAMS still struggling with any redevelopment behind the main line
and if there will be any but for now will assume the airmass
stabilizes behind the main surge.
Added prob30 for Tuesday as most convection is forecast to remain
across central GA sites however there is some guidance suggesting
some development post 18z across metro sites. Winds outside of
TS will remain west  and gusty this afternoon.

//ATL Confidence...18Z Update...
Medium confidence precip timing
high confidence all other elements

30

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  89  69  90 /  60  10  20  30
Atlanta         72  89  71  91 /  50  30  20  50
Blairsville     64  82  61  84 /  50  10  10  40
Cartersville    69  87  69  89 /  50  20  20  50
Columbus        75  94  73  92 /  20  60  40  60
Gainesville     71  87  69  89 /  60  10  10  40
Macon           73  94  72  92 /  30  50  40  50
Rome            69  88  68  89 /  50  20  20  60
Peachtree City  71  90  69  91 /  40  40  30  50
Vidalia         76  95  73  92 /  20  50  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ038-039-049>051-
058>062-066>076-078>086-089>098-102>113.

Excessive Heat Warning until 8 PM EDT this evening for GAZ072-
073-080>084-089>096-102>108.

&&

SHORT TERM...30
LONG TERM....KAL
AVIATION...30
Hazardous weather outlook, Aug 7, 4:53 AM EDT, 10 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
453 AM EDT Mon Aug 7 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-080900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
453 AM EDT Mon Aug 7 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Northern Georgia has an Enhanced Risk (level 3 of 5) of
thunderstorms with damaging winds between 3 PM and 10 PM today.
This risk area includes the Atlanta Metro. The strongest storms
may produce 50 to 70 mph wind gusts, with isolated gusts near 80
mph not out of the realm of possibility. Winds of this magnitude
may cause widespread tree and power line damage if they
materialize. Please heed any warnings issued for your area.

A Heat Advisory is in place across central Georgia from noon to 8
PM today due to expected heat indices in the 105 to 110 degree
range. Be sure to take the necessary steps to stay cool and
hydrated.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

There is a Slight Risk (level 2 of 5) for thunderstorms with
damaging winds in central Georgia on Tuesday.

Periods of thunderstorm activity will continue through next
Sunday. The highest storm chances will occur during the afternoon
and evening hours each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 7, 3:03 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
303 PM EDT Mon Aug 7 2023

GAZ014>016-021>025-032>035-071945-
Hall GA-Banks GA-Jackson GA-Dawson GA-North Fulton GA-Barrow GA-
Cobb GA-Cherokee GA-Forsyth GA-Gwinnett GA-White GA-Lumpkin GA-
303 PM EDT Mon Aug 7 2023

...Strong thunderstorms will impact portions of southeastern
Cherokee, northwestern Barrow, Forsyth, northeastern Cobb,
southeastern Lumpkin, northern Gwinnett, Banks, White, southeastern
Dawson, Hall, northwestern Jackson and northeastern Fulton Counties
through 345 PM EDT...

At 303 PM EDT, a line of strong thunderstorms was along a line
extending from Qualatchee Lake to Sandy Plains, and moving northeast
at 45 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Marietta, Gainesville, Jefferson, Commerce, Cumming, Dahlonega,
Cleveland, Homer, Mountain Park, Sandy Springs, Roswell, Johns Creek,
Alpharetta, Milton, Duluth, Sugar Hill, Suwanee, Buford, Braselton,
and Flowery Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northeastern Georgia.

&&

LAT...LON 3473 8362 3465 8366 3462 8364 3458 8364
      3455 8362 3451 8367 3443 8361 3449 8355
      3449 8352 3446 8340 3442 8338 3440 8338
      3414 8355 3393 8459 3471 8377 3476 8363
TIME...MOT...LOC 1903Z 246DEG 37KT 3464 8381 3402 8448

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Aug 7, 3:14 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
314 PM EDT Mon Aug 7 2023

GAZ081-082-094-072000-
Peach GA-Bibb GA-Crawford GA-
314 PM EDT Mon Aug 7 2023

...A strong thunderstorm will impact portions of Bibb, northeastern
Peach and northeastern Crawford Counties through 400 PM EDT...

At 314 PM EDT, a strong thunderstorm was near Lee Pope, or 7 miles
southeast of Roberta, moving east at 30 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Byron, Payne, Payne City, Cross Keys, Wesleyan, Lizella, Lake
Tobesofkee, Jack Brown Estates, Skipperton, and Rutland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3270 8396 3292 8372 3290 8367 3289 8366
      3289 8365 3285 8356 3274 8358 3274 8360
      3271 8360 3269 8369 3269 8370 3268 8370
      3261 8392
TIME...MOT...LOC 1914Z 247DEG 25KT 3268 8390

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Aug 7, 3:19 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
319 PM EDT Mon Aug 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     Tstm Wnd Dmg     1 SW Hooker             34.97N 85.45W
08/07/2023                   Dade               GA   Emergency Mngr

            Powerlines down on I-59N near I-24.

&&

KAL
Local storm report, Aug 7, 3:21 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
321 PM EDT Mon Aug 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     Tstm Wnd Dmg     1 WNW Dalton            34.78N 84.99W
08/07/2023                   Whitfield          GA   Emergency Mngr

            A tree was downed onto a home in the 500
            block of Davidson Drive. No injuries.

&&
Local storm report, Aug 7, 3:25 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
325 PM EDT Mon Aug 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     Tstm Wnd Dmg     2 S Fort Oglethorpe     34.92N 85.26W
08/07/2023                   Catoosa            GA   Emergency Mngr

            Several trees reported down in the
            Chickamauga Battlefield.

&&

KAL
Local storm report, Aug 7, 3:26 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
326 PM EDT Mon Aug 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     Tstm Wnd Dmg     3 SE Hickory Flat       34.15N 84.38W
08/07/2023                   Cherokee           GA   Emergency Mngr

            A tree was downed near the intersection of
            Batesville Rd and Sugar Pike Rd.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:00 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee30 min
Aug 6, 8:23 PM EDTSevere Thunderstorm WarningFFCStewart, Webster52 min
Aug 6, 8:24 PM EDTSpecial Weather StatementFFCSumter36 min
Aug 6, 8:27 PM EDTSpecial Weather StatementFFCStewart33 min
Aug 6, 9:18 PM EDTSpecial Weather StatementFFCCrisp42 min
Aug 7, 3:16 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more17 hr
Aug 7, 1:39 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCDade51 min
Aug 7, 1:42 PM EDTExcessive Heat WarningFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 16 more6 hr
Aug 7, 1:59 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCatoosa, Dade, Walker, Whitfield46 min
Aug 7, 2:21 PM EDTSpecial Weather StatementFFCChattooga, Floyd39 min
Aug 7, 2:22 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCatoosa, Fannin, Gilmer, Murray, Walker, Whitfield38 min
Aug 7, 2:25 PM EDTSpecial Weather StatementFFCDawson, Lumpkin50 min
Aug 7, 2:33 PM EDTSpecial Weather StatementFFCForsyth, Hall42 min
Aug 7, 2:45 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Gordon, Murray, Pickens, Union45 min
Aug 7, 2:51 PM EDTSpecial Weather StatementFFCForsyth39 min
Aug 7, 2:54 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCFannin, Gilmer, Towns, Union51 min
Aug 7, 2:58 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Floyd47 min
Aug 7, 2:58 PM EDTSpecial Weather StatementFFCMurray, Whitfield32 min
Aug 7, 3:03 PM EDTSpecial Weather StatementFFCBanks, Cobb, Forsyth, Hall, White42 min
Aug 7, 3:14 PM EDTSpecial Weather StatementFFCBibb46 min
Aug 7, 3:20 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee40 min
Aug 7, 3:28 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Gordon, Lumpkin, Pickens, White47 min
Aug 7, 3:45 PM EDTSpecial Weather StatementFFCBartow30 min
Aug 7, 3:46 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson29 min
Aug 7, 3:49 PM EDTSpecial Weather StatementFFCChattooga, Floyd26 min
Aug 7, 3:50 PM EDTSpecial Weather StatementFFCWashington, Wilkinson25 min
Aug 7, 3:59 PM EDTSpecial Weather StatementFFCForsyth31 min
Aug 7, 4:03 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Forsyth, Hall, Lumpkin and 1 more42 min
Aug 7, 4:08 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison40 min
Aug 7, 4:10 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Polk50 min
Aug 7, 4:16 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington29 min
Aug 7, 4:26 PM EDTSpecial Weather StatementFFCHaralson, Polk34 min
Aug 7, 4:26 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, White34 min
Aug 7, 4:33 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton, Gwinnett, Hall42 min
Aug 7, 4:36 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett39 min
Aug 7, 4:40 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCBartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more50 min
Aug 7, 4:44 PM EDTSpecial Weather StatementFFCCoweta31 min
Aug 7, 4:46 PM EDTSpecial Weather StatementFFCDouglas29 min
Aug 7, 4:50 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson, Madison40 min
Aug 7, 4:56 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett34 min
Aug 7, 4:58 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCarroll, Haralson32 min
Aug 7, 5:00 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cherokee, Cobb, Douglas, Paulding45 min
Aug 7, 5:04 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Gwinnett, Jackson, Oconee, Walton41 min
Aug 7, 5:07 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCoweta, Fayette38 min
Aug 7, 5:09 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs, Wilkinson21 min
Aug 7, 5:10 PM EDTSpecial Weather StatementFFCJefferson35 min
Aug 7, 5:12 PM EDTSpecial Weather StatementFFCFulton33 min
Aug 7, 5:16 PM EDTSpecial Weather StatementFFCRockdale, Walton29 min
Aug 7, 5:16 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCarroll, Douglas, Fulton29 min
Aug 7, 5:20 PM EDTSevere Thunderstorm Warning Destructive damage threatFFCCoweta, Fayette25 min
Aug 7, 5:27 PM EDTSevere Thunderstorm WarningFFCClayton, Cobb, DeKalb, Douglas, Forsyth, Fulton and 1 more48 min
Aug 7, 5:29 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Oconee, Rockdale, Walton46 min
Aug 7, 5:30 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, Fayette, Henry, Spalding30 min
Aug 7, 5:37 PM EDTSevere Thunderstorm WarningFFCCarroll, Clayton, Coweta, Douglas, Fayette, Fulton and 1 more38 min
Aug 7, 5:38 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, DeKalb, Fulton37 min
Aug 7, 5:45 PM EDTSpecial Weather StatementFFCHeard45 min
Aug 7, 5:46 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee, Oglethorpe, Wilkes44 min
Aug 7, 5:54 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Meriwether, Newton and 3 more35 min
Aug 7, 5:55 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, DeKalb, Henry, Rockdale35 min
Aug 7, 6:02 PM EDTSpecial Weather StatementFFCWashington, Wilkinson43 min
Aug 7, 6:07 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Newton, Oconee, Rockdale, Walton38 min
Aug 7, 6:11 PM EDTSpecial Weather StatementFFCMeriwether49 min
Aug 7, 6:13 PM EDTSpecial Weather StatementFFCTroup47 min
Aug 7, 6:15 PM EDTSpecial Weather StatementFFCJasper45 min
Aug 7, 6:18 PM EDTSpecial Weather StatementFFCButts, Henry, Newton, Pike, Spalding27 min
Aug 7, 6:20 PM EDTSpecial Weather StatementFFCGreene, Hancock, Putnam, Taliaferro, Warren, Wilkes25 min
Aug 7, 6:22 PM EDTSevere Thunderstorm WarningFFCJefferson, Johnson, Washington, Wilkinson38 min
Aug 7, 6:25 PM EDTSpecial Weather StatementFFCTwiggs35 min
Aug 7, 6:25 PM EDTSevere Thunderstorm WarningFFCJasper, Putnam50 min
Aug 7, 6:29 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Jasper, Morgan, Oconee, Oglethorpe and 1 more46 min
Aug 7, 6:34 PM EDTSevere Thunderstorm WarningFFCCrawford, Monroe, Upson41 min
Aug 7, 6:37 PM EDTSpecial Weather StatementFFCBibb38 min
Aug 7, 6:55 PM EDTSpecial Weather StatementFFCWarren35 min
Aug 7, 6:59 PM EDTSpecial Weather StatementFFCJefferson46 min
Aug 7, 7:01 PM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Taliaferro, Warren, Washington and 1 more44 min
Aug 7, 7:03 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe42 min
Aug 7, 7:05 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson40 min
Aug 7, 7:07 PM EDTSevere Thunderstorm WarningFFCBleckley, Johnson, Laurens53 min
Aug 7, 7:12 PM EDTSevere Thunderstorm WarningFFCBibb, Twiggs31 min
Aug 7, 7:28 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Washington, Wilkinson47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.